Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can snorting pills cause throat irritation with suicidal pain ?

Hi my name is AAAA ,and my brother is 20 years old and on pain management for regional pain syndrome ,well hes been complaining of severe throat pain for 6 months and no doctors can find out what it is,theyve done cultures and blood tests and nothing came back.but i know he snorts oxycodones and possibly morphine tablets hes always blowing his nose and when he runs out of pills his throat pain suddenly returns,so my question is can snorting pills cause such throat irritation that hes in suicidal pain?or is he just lying to get more pills?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, in my opinion your brother has dome neuralgic pain and he is addicted to morphine.
As you say he is been suffering from regional pain syndrome and taking morphine for that. Morphine is a good analgesic so when he takes it his pain is gone,. Once the effect goes pain comes back.
I would suggest you to wean him from morphine gradually and try alternative medicine for his throat pain.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor